Protect yourself and others from #opioidoverdose with the following tips:

  1. Get naloxone (Narcan®) and learn how to use it. Start here: HealTogetherMA.org/Holyoke, http://www.hhcinc.org/en/services/center-for-recovery-support, https://www.holyokehealth.com/services-specialities/comprehensive-care-center.
  2. If you are taking drugs alone, start slow. Use less than your normal amount to test the strength.
  3. If you are with friends, make an overdose plan. Tell them where you keep your Narcan® and make sure they know how to use it. Take turns in case one of you needs Narcan®.

Read more harm reduction tips: https://harmreduction.org/wp-content/uploads/2020/03/COVID19-safer-drug-use-1.pdf

Nalxone SM Graphics Holyoke 09

0
0
0
s2sdefault

Donate Now

Latest Meeting

Newsflash

Stigma: Helping Your Patients

Please consider posting the link below to your social media pages and sharing with your community contacts.

https://www.facebook.com/101711764886751/photos/a.110559650668629/184372333287360/?type=3&theater

People with #opioidusedisorder (OUD) can recover when they have our support to get and stay in treatment with medications for OUD. Learn more:

Las personas con # trastorno por consume de opioids, pueden recuperarse cuando cuentan con nuestro apoyo para recibir y permanecer en tratamiento con medicamentos para el trastorno por consume de opioides. Aprenda mas

HealTogetherMA.org/Holyoke,

https://www.tapestryhealth.org/overdose-prevention-services/

http://www.hhcinc.org/en/services/center-for-recovery-support,

https://www.holyokehealth.com/services-specialities/comprehensive-care-center

http://hopeforholyoke.com/ #EndStigma, #HealTogetherMA/Holyoke, #HolyokeHeals

0
0
0
s2sdefault
Go to top
Template by JoomlaShine